Alert archive / Massachusetts / Small Craft Advisories in 2014
Small Craft Advisory 78, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this small craft advisory at Jun 26, 2014, 4:28 AM EDT. It took effect at Jun 27, 2014, 12:00 AM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jun 26, 2014, 4:28 AM EDT (08:28 UTC)
- In effect from
- Jun 27, 2014, 12:00 AM EDT
- Expired
- Jun 26, 2014, 3:39 PM EDT
- In force
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted, in the capitals the NWS used until 2016.
671 WHUS71 KBOX 260828 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 428 AM EDT THU JUN 26 2014 ANZ254-261630- /O.NEW.KBOX.SC.Y.0078.140627T0400Z-140627T2200Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- 428 AM EDT THU JUN 26 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM EDT FRIDAY. * WINDS AND SEAS...NORTH WINDS 10 TO 15 KT WITH GUSTS UP TO 20 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ255-261630- /O.NEW.KBOX.SC.Y.0078.140627T1000Z-140627T2200Z/ COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 428 AM EDT THU JUN 26 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM EDT FRIDAY. * WINDS AND SEAS...NORTH WINDS 10 TO 15 KT WITH GUSTS UP TO 20 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
1 follow-up statement
168 WHUS71 KBOX 261939 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 339 PM EDT THU JUN 26 2014 ANZ254-270345- /O.NEW.KBOX.SW.Y.0018.140627T0000Z-140627T2300Z/ /O.CAN.KBOX.SC.Y.0078.140627T0400Z-140627T2200Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- 339 PM EDT THU JUN 26 2014 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 8 PM THIS EVENING TO 7 PM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 7 PM EDT FRIDAY. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ ANZ255-262045- /O.CAN.KBOX.SC.Y.0078.140627T1000Z-140627T2200Z/ COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 339 PM EDT THU JUN 26 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ ANZ250-270345- /O.NEW.KBOX.SW.Y.0018.140627T0000Z-140627T1800Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- 339 PM EDT THU JUN 26 2014 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 8 PM THIS EVENING TO 2 PM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 2 PM EDT FRIDAY. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ RLG FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Jun 26, 2:37 AM EDT, 1 hour 51 minutes earlier.
Area forecast discussion, Jun 26, 2:37 AM EDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAUNTON MA 237 AM EDT THU JUN 26 2014 .SYNOPSIS... SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE INTO SOUTHERN NH...NORTHWEST MA AND NORTHERN CT THIS EVENING...THEN AFFECT MAINLY RHODE ISLAND AND EASTERN MASSACHUSETTS THURSDAY AS A COLD FRONT CROSSES THE REGION. DRY WEATHER WITH SEASONABLE TEMPERATURES AND LOWER HUMIDITY LEVELS ARRIVES THU NIGHT AND CONTINUES THROUGH THE WEEKEND. VERY WARM AND HUMID AIR RETURNS EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... 2 AM UPDATE... SHOWERS/TSTMS ACROSS CENTRAL AND WESTERN AREAS HAVE BEEN WEAKENING OVER THE LAST FEW HOURS AS INSTABILITY ACROSS THE REGION HAS ALSO BEEN WEAKENING. LOW LEVEL LAPSE RATES HAVE ALSO BEEN DECREASING PER SPC MESOANALYSIS TRENDS. LEFTOVER HEAVY RAINFALL ACROSS CENTRAL AND NE MA INTO S CENTRAL NH MAY BRING NUISANCE FLOODING THROUGH ABOUT 4 AM. HAVE NOTED AREA OF LOW CLOUDS/PATCHY DENSE FOG ALONG S COAST...CAPE COD AND THE ISLANDS THAT WILL LINGER THROUGH MOST OF THE NIGHT BEFORE IMPROVING PRIOR TO ARRIVAL OR DEVELOPMENT OF PRECIP TOWARD DAYBREAK. SULTRY CONDITIONS WILL CONTINUE AS TEMPS WILL NOT FALL MUCH THROUGH THE REMAINDER OF THE NIGHT...HOLDING PRETTY MUCH IN THE LOWER-MID 70S EXCEPT MID-UPPER 60S ACROSS SW NH/NW MA. && .SHORT TERM /6 AM THIS MORNING THROUGH 6 PM FRIDAY/... SHOWERS AND THUNDERSTORMS WILL CONTINUE...MAINLY ACROSS EASTERN MASSACHUSETTS AND RHODE ISLAND AS THE FRONT CONTINUES TO SLOWLY MAKE ITS WAY ACROSS THE REGION. SHEAR VALUES REMAIN IN THE 25 TO 30 KT RANGE AND DESPITE OVERCAST SKIES TO START THE DAY...WITH 70 DEGREE DEWPOINTS IN PLACE...THERE WILL BE ENOUGH MOISTURE AND INSTABILITY FOR A FEW STRONG TO EVEN SEVERE THUNDERSTORMS ACROSS THE EASTERN ZONES. THE MOST LIKELY TIME FOR STORMS WILL BE FROM MID-MORNING TO MID-AFTERNOON. WHILE THE GREATEST IMPACT IS STILL LIKELY TO BE FROM HEAVY RAINFALL WITH PWATS REMAINING HIGH...STRONG GUSTY WINDS ARE ALSO POSSIBLE. PRECIP WILL COME TO AN END FROM NORTHWEST TO SOUTHEAST THROUGH THE DAY WITH SHOWERS CONTINUING ON THE CAPE AND ISLANDS THE LONGEST. CLOUD COVER WILL LIMIT TEMPERATURES A BIT...BUT GIVEN WE ARE STARTING OUT IN THE 70S...HIGHS WILL CLIMB EASILY INTO THE LOW TO MID 80S. && .LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... HIGHLIGHTS... * DRY AND MUCH LESS HUMID FRIDAY * DRY AND SEASONABLY WARM THIS WEEKEND WITH COMFORTABLE HUMIDITY * VERY WARM AND HUMID EARLY NEXT WEEK MODEL EVALUATION... GEFS AND ECENS ENSEMBLES IN VERY GOOD AGREEMENT ON THE LARGE SCALE FLOW THIS PERIOD ALONG WITH THE FINER DETAILS SUCH AS FRONTAL POSITIONS. THUS HAVE FOLLOWED THESE TWO DATASETS FOR THE BULK OF THIS FORECAST. THURSDAY NIGHT... ALL MODEL GUIDANCE IN GOOD AGREEMENT THAT SURFACE FRONT/BOUNDARY WILL EXIT CAPE COD AND MOVE OFFSHORE EARLY IN THE EVENING...BRINGING AN END TO THE CONVECTIVE THREAT. TURNING MUCH LESS HUMID BEHIND THE COLD FRONT AS THE NIGHT PROGRESSES. FRIDAY... MID LEVEL TROUGH AXIS NOT OFFSHORE YET...HANGING BACK ACROSS SOUTHERN NEW ENGLAND. THUS PROBABLY ENOUGH CYCLONIC CURVATURE TO THE MID LEVEL FLOW TO YIELD SOME AFTERNOON CU/SCU. ALTHOUGH COLUMN APPEARS TOO DRY AND THE LACK OF ANY INSTABILITY TO YIELD THE RISK OF AN AFTERNOON SHOWER. HOWEVER ALL MODEL GUIDANCE GENERATES SOME LIGHT QPF OVER THE HUDSON VLY OF NY INTO WESTERN CT/MA. THEREFORE WILL LIMIT POPS TO SLIGHT CHANCE FOR A SPOT AFTERNOON SHOWER. THIS IS CONSISTENT WITH PREVIOUS FORECAST. MODEL SOUNDINGS SUGGEST BLYR MIXING NEAR 850 MB WITH TEMPS AT THIS LEVEL AROUND +12C. THIS WILL YIELD MAX TEMPS IN THE UPPER 70S TO L80S ALONG WITH COMFORTABLE HUMIDITY AS DEW PTS LOWER INTO THE 50S. SATURDAY AND SUNDAY... CORE OF THE DRY/COOLER AIRMASS SETTLES OVER NEW ENGLAND FRI NIGHT AND SAT. HIGH PRES OVERHEAD AND A DRY AIRMASS RESULTS IN GOOD RADIATIONAL COOLING WITH TEMPS BEFORE SUNRISE SAT IN THE U40S AND L50S. NOT AS COOL IN THE URBAN CENTERS WITH LOWS 55-60. STRONG LATE JUN SUN WILL QUICKLY WARM AIRMASS INTO THE LOW AND MID 80S...COOLER ALONG THE COAST WITH AFTERNOON SEABREEZES. VERY COMFORTABLE WITH DEW PTS REMAINING IN THE 50S. SUBSIDENCE ASSOCIATED WITH THE HIGH WILL PROVIDE DRY WEATHER. AS FOR SUNDAY MID LEVEL RIDGE AXIS REMAINS WEST OF NEW ENGLAND ACROSS THE EASTERN GREAT LAKES. THIS WILL YIELD ANTICYCLONIC FLOW OVER THE REGION SUPPORTING DRY WEATHER. STRONG JUN SUN CONTINUES TO WARM AIRMASS WITH 850 TEMPS CLIMBING TO ABOUT +14C. THIS WILL TRANSLATE TO HIGHS IN THE MU80S...WARMEST TEMPS INTERIOR NORTHEAST MA WITH COOLEST TEMPS ALONG THE SOUTH COAST AS HIGH PRES SLIPS SOUTH OF NEW ENGLAND. THIS MAY RESULT IN A SUFFICIENT SSW PGRAD TO OFFSET ANY SEABREEZES FROM PLYMOUTH MA NORTHWARD TO THE NH BORDER. THUS COULD BE VERY WARM AT BEACHES ALONG THE EASTERN MA COAST. STILL COMFORTABLE WITH DEW PTS IN THE MU50S. EARLY NEXT WEEK... SUBTROPICAL RIDGE BRIEFLY BUILDS NORTHEAST INTO SOUTHERN NEW ENGLAND EARLY NEXT WEEK. SOME INTERIOR LOCATIONS MAY HIT 90 AS GEFS 925 TEMPS SOAR TO AROUND +22C. COOLER SOUTH COAST GIVEN SSW WINDS. IT WILL BE NOTICEABLY MORE HUMID WITH DEW PTS IN THE 60S. SUBTROPICAL RIDGE SHOULD PROVIDE MAINLY DRY WEATHER MON AND POSSIBLY INTO TUE BEFORE THE NEXT NORTHERN STREAM TROUGH ARRIVES SOMETIME MIDDLE OF NEXT WEEK. THIS WILL YIELD A RISK OF SHOWERS/TSTMS ALONG WITH A TREND TOWARD MORE SEASONABLE TEMPS AND LOWER HUMIDITY MID TO LATE NEXT WEEK. && .AVIATION /06Z THURSDAY THROUGH MONDAY/... FORECASTER CONFIDENCE LEVELS... LOW...LESS THAN 30 PERCENT. MODERATE...30 TO 60 PERCENT. HIGH...GREATER THAN 60 PERCENT. THROUGH 12Z...MODERATE CONFIDENCE. MAINLY IFR-LIFR CONDITIONS ACROSS RI/SE MA...WITH MVFR CIGS/MAINLY VFR VSBYS FOR MOST OTHER AREAS. LOCAL IFR CONDITIONS IN ANY HEAVIER LEFTOVER SHOWERS ACROSS NE AND CENTRAL MA/S CENTRAL NH INTO N CENTRAL CT. MAY SEE SOME IMPROVEMENT ACROSS EASTERN AREAS TOWARD DAYBREAK AS PRECIP BEGINS TO REFIRE. TODAY...MODERATE CONFIDENCE. AREAS OF MVFR-IFR CONDITIONS IN SHOWERS/SCT TSTMS THROUGH AT LEAST MIDDAY MAINLY ACROSS E MA/RI/NE CT. ELSEWHERE...MVFR CIGS/VSBYS IN PATCHY FOG SHOULD IMPROVE TO VFR AFTER 18Z. LOCAL HEAVY RAINFALL AND GUSTY WINDS POSSIBLE. LOWER CONFIDENCE ON TIMING OF PRECIP WEAKENING OR MOVING OFFSHORE DURING THE AFTERNOON. TONIGHT...MODERATE CONFIDENCE. MVFR-IFR CONDITIONS MAY LINGER ACROSS E MA/S RI THROUGH ABOUT MIDNIGHT THEN SHOULD IMPROVE. HOWEVER...PATCHY FOG MAY DEVELOP WELL INLAND AS WELL AS EASTERN INTERIOR MA AFTER MIDNIGHT IN LEFTOVER ANY LEFTOVER MOISTURE. FRIDAY...MODERATE TO HIGH CONFIDENCE. ANY LEFTOVER MVFR-IFR CONDITIONS EARLY FRI MORNING SHOULD IMPROVE TO VFR. KBOS TAF...LOW TO MODERATE CONFIDENCE TODAY MAINLY FOR TIMING OF LOWER CIGS/VSBYS AND ARRIVAL OF SHOWERS/TSTMS. MVFR CONDITIONS MAY LINGER INTO TONIGHT...THEN SHOULD IMPROVE AFTER MIDNIGHT. MAINLY VFR ON FRIDAY. KBDL TAF...MODERATE TO HIGH CONFIDENCE IN TAF. MAY SEE MVFR-IFR CONDITIONS IN ANY DEVELOPING SHOWERS/TSTMS THROUGH MIDDAY...THEN SHOULD IMPROVE TO VFR. MAY SEE PERIODS OF MVFR-IFR CIGS/VSBYS IN PATCHY FOG LATE TONIGHT INTO EARLY FRI MORNING...IMPROVING TO VFR. OUTLOOK...FRIDAY NIGHT THROUGH MONDAY... FRI NIGHT THROUGH MON...MODERATE TO HIGH CONFIDENCE IN MAINLY VFR CONDITIONS. && .MARINE... FORECASTER CONFIDENCE LEVELS... LOW...LESS THAN 30 PERCENT. MODERATE...30 TO 60 PERCENT. HIGH...GREATER THAN 60 PERCENT. TONIGHT...HIGH CONFIDENCE. SOUTHWESTERLY WINDS MAY GUST TO NEAR 25 KTS NEARSHORE THE CAPE AND ISLANDS THIS AFTERNOON...DIMINISHING THROUGH THE NIGHT. SEAS REMAIN BELOW 5 FEET. VISIBILITIES WILL BE LIMITED IN FOG. THURSDAY...MODERATE CONFIDENCE. SEAS ARE EXPECTED TO REMAIN BELOW 5 FEET. HOWEVER...AS THE FRONT STARTS TO MOVE OVER THE WATERS /PARTICULARLY EAST OF BOSTON/ DURING THE AFTERNOON...WINDS MAY GUST TO NEAR 25 KTS ON THE WATERS AS THEY TRANSITION FROM SOUTHWEST TO A MORE NORTHERLY DIRECTION. IN ADDITION...SHOWERS AND THUNDERSTORMS WILL MOVE OVER THE WATERS...REDUCING VISIBILITIES AND RESULTING IN STRONG GUSTY WINDS AND HEAVY RAIN. OUTLOOK...THURSDAY NIGHT THROUGH MONDAY... THU NIGHT...BRIEF BURST OF N WINDS 20-25 KT GUSTS POSSIBLE WITH THE FRONTAL PASSAGE THU EVENING. THIS WILL YIELD CHOPPY/STEEP SEAS ESPECIALLY ACROSS EASTERN MA WATERS. SHOWERS/TSTMS EXIT EASTERN WATERS DURING THE EVENING. FRI THRU MON...GREAT BOATING WEATHER AS HIGH PRES CREST OVER NEW ENGLAND. EXPECT DRY WEATHER/GOOD VSBY AND LIGHT WINDS. HIGH SLIPS SOUTH OF NEW ENGLAND MON YIELDING AN INCREASING SSW WIND. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...NONE. MA...NONE. NH...NONE. RI...NONE. MARINE...NONE. && SYNOPSIS...NOCERA/RLG NEAR TERM...EVT SHORT TERM...RLG LONG TERM...NOCERA AVIATION...NOCERA/RLG MARINE...NOCERA/EVT
Hazardous weather outlook, Jun 25, 4:11 PM EDT, 12 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 411 PM EDT WED JUN 25 2014 CTZ004-MAZ005>007-012>024-RIZ001>008-262015- WINDHAM CT-CENTRAL MIDDLESEX MA-WESTERN ESSEX MA-EASTERN ESSEX MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI- EASTERN KENT RI-BRISTOL RI-WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 411 PM EDT WED JUN 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SHOWERS AND SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS RHODE ISLAND AND EASTERN MASSACHUSETTS REGION DURING MID TO LATE THURSDAY MORNING AND INTO THE EARLY AFTERNOON. SOME OF THE STRONGER STORMS COULD PRODUCE LOCALLY HEAVY RAINFALL...WITH THE POTENTIAL OF LOCALIZED FLOODING. A FEW OF THE STRONGER THUNDERSTORMS MAY ALSO PRODUCE GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CTZ002-003-MAZ002>004-008>011-026-NHZ011-012-015-262015- HARTFORD CT-TOLLAND CT-WESTERN FRANKLIN MA-EASTERN FRANKLIN MA- NORTHERN WORCESTER MA-WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA- EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-NORTHERN MIDDLESEX MA- CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH- 411 PM EDT WED JUN 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...TONIGHT. SHOWERS AND SCATTERED THUNDERSTORMS WILL PUSH INTO NORTHERN AND WESTERN AREAS OF MASSACHUSETTS AND NEARBY SOUTHWEST NEW HAMPSHIRE... ROUGHLY FROM ABOUT 5 PM THIS AFTERNOON UNTIL ABOUT 8 PM THIS EVENING. THERE IS THE POTENTIAL OF A FEW STRONGER THUNDERSTORMS PRODUCING GUSTY WINDS AND LOCALLY HEAVY RAINFALL. THE HEAVY RAIN MAY CAUSE VERY LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ANOTHER ROUND OF SHOWERS AND SCATTERED THUNDERSTORMS WILL DEVELOP AGAIN DURING THURSDAY. HOWEVER THE GREATER RISK IS FARTHER EAST INTO EASTERN MASSACHUSETTS AND RHODE ISLAND. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ230>237-250-251-254>256-262015- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 411 PM EDT WED JUN 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. AREAS OF DENSE FOG MAY AFFECT THE COASTAL WATERS OF MASSACHUSETTS AND RHODE ISLAND. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A FEW STRONG THUNDERSTORMS ARE POSSIBLE THURSDAY WITH GUSTY WINDS AND HEAVY RAIN REDUCING VISIBILITY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
In the hours before
Local storm report, Jun 25, 11:10 PM EDT, 5 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
1110 PM EDT WED JUN 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1052 PM FLASH FLOOD GREENFIELD 42.59N 72.60W
06/25/2014 FRANKLIN MA AMATEUR RADIO
ARCH STREET FLOODED UNDER THE BRIDGE WITH CAR STUCK
&&
EVTLocal storm report, Jun 25, 11:14 PM EDT, 5 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
1114 PM EDT WED JUN 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM FLASH FLOOD GREENFIELD 42.59N 72.60W
06/25/2014 FRANKLIN MA AMATEUR RADIO
ROUTE 2A NEAR THE STOP AND SHOP FLOODED UP TO 4 FEET OF
WATER AND CLOSED
&&
EVTLocal storm report, Jun 25, 11:17 PM EDT, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
1117 PM EDT WED JUN 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1108 PM FLASH FLOOD GREENFIELD 42.59N 72.60W
06/25/2014 FRANKLIN MA AMATEUR RADIO
PORTIONS OF ELM STREET AND FORBES COURT FLOODED AND
IMPASSABLE...ALSO TWO HOMES ON FORBES COURT FLOODED
&&
EVTLocal storm report, Jun 25, 11:32 PM EDT, 4 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
1132 PM EDT WED JUN 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1117 PM FLASH FLOOD COLRAIN 42.67N 72.68W
06/25/2014 FRANKLIN MA AMATEUR RADIO
FIRE DEPARTMENT CLOSING NORTHERN PORTION OF NORTH GREEN
RIVER ROAD TO THE VERMONT BORDER DUE TO EARLIER WASHOUT
&&
EVTLocal storm report, Jun 25, 11:35 PM EDT, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
1135 PM EDT WED JUN 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1127 PM FLASH FLOOD GREENFIELD 42.59N 72.60W
06/25/2014 FRANKLIN MA AMATEUR RADIO
CHAPMAN STREET AND RIVERSIDE DRIVE NEAR THE GREEN RIVER
BOTH FLOODED AND IMPASSABLE...APARTMENT BUILDING ON
RIVERSIDE DRIVE ALSO FLOODED
&&
EVTLocal storm report, Jun 26, 4:13 AM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAUNTON MA
413 AM EDT THU JUN 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0859 PM FLASH FLOOD KEENE 42.95N 72.30W
06/25/2014 CHESHIRE NH TRAINED SPOTTER
PORTIONS OF ROXBURY STREET CLOSED DUE TO FLOODING
1023 PM FLASH FLOOD COLRAIN 42.67N 72.68W
06/25/2014 FRANKLIN MA AMATEUR RADIO
MAIN ROAD NEAR THE TOWN COMMON AT INTERSECTION OF ROUTE
112 AND JACKSONVILLE ROAD FLOODED AND IMPASSABLE
1052 PM FLASH FLOOD GREENFIELD 42.59N 72.60W
06/25/2014 FRANKLIN MA AMATEUR RADIO
PORTION OF HIGH STREET ROUTE 2A FLOODED AND IMPASSABLE
1052 PM FLASH FLOOD GREENFIELD 42.59N 72.60W
06/25/2014 FRANKLIN MA AMATEUR RADIO
ARCH STREET FLOODED UNDER THE BRIDGE WITH CAR STUCK
1100 PM FLASH FLOOD COLRAIN 42.67N 72.68W
06/25/2014 FRANKLIN MA AMATEUR RADIO
FIRE DEPARTMENT UNIT REPORTS SECTION OF NORTH GREEN
RIVER ROAD WASHED OUT AND IMPASSABLE
1108 PM FLASH FLOOD GREENFIELD 42.59N 72.60W
06/25/2014 FRANKLIN MA AMATEUR RADIO
PORTIONS OF ELM STREET AND FORBES COURT FLOODED AND
IMPASSABLE...ALSO TWO HOMES ON FORBES COURT FLOODED
1110 PM FLASH FLOOD GREENFIELD 42.59N 72.60W
06/25/2014 FRANKLIN MA AMATEUR RADIO
ROUTE 2A NEAR THE STOP AND SHOP FLOODED UP TO 4 FEET OF
WATER AND CLOSED
1117 PM FLASH FLOOD COLRAIN 42.67N 72.68W
06/25/2014 FRANKLIN MA AMATEUR RADIO
FIRE DEPARTMENT CLOSING NORTHERN PORTION OF NORTH GREEN
RIVER ROAD TO THE VERMONT BORDER DUE TO EARLIER WASHOUT
1127 PM FLASH FLOOD GREENFIELD 42.59N 72.60W
06/25/2014 FRANKLIN MA AMATEUR RADIO
CHAPMAN STREET AND RIVERSIDE DRIVE NEAR THE GREEN RIVER
BOTH FLOODED AND IMPASSABLE...APARTMENT BUILDING ON
RIVERSIDE DRIVE ALSO FLOODED
1131 PM FLASH FLOOD COLRAIN 42.67N 72.68W
06/25/2014 FRANKLIN MA AMATEUR RADIO
GREENFIELD ROAD CLOSED DUE TO FLOODING
1152 PM FLASH FLOOD GILL 42.65N 72.50W
06/25/2014 FRANKLIN MA AMATEUR RADIO
FLOODED BASEMENT UP TO 8 INCHES OF WATER IN A HOME ON
WALNUT STREET
1158 PM FLASH FLOOD COLRAIN 42.67N 72.68W
06/25/2014 FRANKLIN MA AMATEUR RADIO
TWO TREES DOWN ON WIRES ON SOUTH GREEN RIVER ROAD DUE
TO SATURATED GROUND AND FLOODING
1208 AM FLASH FLOOD GREENFIELD 42.59N 72.60W
06/26/2014 FRANKLIN MA AMATEUR RADIO
NORTH STREET FLOODED AND IMPASSABLE
1211 AM FLASH FLOOD GREENFIELD 42.59N 72.60W
06/26/2014 FRANKLIN MA AMATEUR RADIO
SANDERSTOWN STREET NEAR HIGH STREET CLOSED DUE TO
FLOODING...CAR STUCK IN FLOOD WATERS
1227 AM FLASH FLOOD COLRAIN 42.67N 72.68W
06/26/2014 FRANKLIN MA AMATEUR RADIO
TREES DOWN ON ROAD DUE TO EROSION OF ROADWAY IN SOUTH
GREEN RIVER AND NELSON ROADS...ONE LARGE ROCK BLOCKING
ROADWAY
1236 AM FLASH FLOOD GREENFIELD 42.59N 72.60W
06/26/2014 FRANKLIN MA AMATEUR RADIO
ROBBINS ROAD NEAR THE MOHAWK TRAIL ROUTE 2
FLOODED...DOWN TO ONE LANE OPEN
0100 AM FLASH FLOOD GREENFIELD 42.59N 72.60W
06/26/2014 FRANKLIN MA AMATEUR RADIO
CAR STUCK IN FLOOD WATERS ON NASHS MILL ROAD...CLEARED
BY 106 AM. ROAD CLOSED...IMPASSABLE DUE TO FLOODING.
&&
EVTThe office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 8:21 PM EDT | Flash Flood Warning | BOX | Franklin | 6 hr |
| Jun 25, 10:03 PM EDT | Areal Flood Advisory | BOX | Hampshire | 117 min |
| Jun 25, 11:12 PM EDT | Areal Flood Advisory | BOX | Franklin | 2 hr |
| Jun 25, 11:31 PM EDT | Areal Flood Advisory | BOX | Hampden, Hampshire | 119 min |
| Jun 26, 12:14 AM EDT | Areal Flood Advisory | BOX | Middlesex, Worcester | 2 hr |
| Jun 26, 1:56 AM EDT | Areal Flood Advisory | BOX | Essex, Middlesex, Worcester | 2 hr |
| Jun 26, 3:39 AM EDT | Areal Flood Advisory | BOX | Essex, Middlesex, Norfolk, Suffolk | 66 min |
| Jun 26, 4:03 AM EDT | Flash Flood Warning | BOX | Essex | 117 min |
| Jun 26, 3:39 PM EDT | Small Craft Advisory for Hazardous Seas | BOX | 12 hr | |
| Jun 26, 5:49 PM EDT | Areal Flood Advisory | BOX | Bristol | 56 min |
| Jun 26, 3:00 AM EDT | Areal Flood Advisory | BOX | Northeastern Connecticut Planning Region | 60 min |
Nearby
Small Craft Advisories in Massachusetts, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.